MAUDE Adverse Event Report: ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT; ORTHOPEDIC MANUAL SURG INSTR
Model Number SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/23/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during a labrum-refix surgery with push lock the wire loop tore due to the pulling force when shuttling the suture.There was no harm for patient, operator or third party reported.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.Complaint is confirmed.Visual inspection revealed the lasso tip of the suture of the suturelasso¿ sd, 25° tight curve right had broken.Functional testing could not be performed due to the damage to the lasso.The most likely cause of the reported failure can be attributed to user error of the device due to excessive force used when pulling the suture with the lasso.
 
Event or Problem Description
Update 23-jan-2024 dw: further information were provided that the loop "bursted" outside the patient.

Brand Name
SUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18580362
Report Number1220246-2024-00535
Device Sequence Number12517906
Product Code LXH
UDI-Device Identifier00888867031449
UDI-Public00888867031449
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURELASSO, 25 DEGREE TIGHT CURVE RIGHT
Device Catalogue NumberAR-4068-25TR
Device Lot Number3096130563
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date01/25/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown